# SDR ASOA2015060813068

- Difficulty date: May 31, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,348 hours, 27,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, 3 EA CARGO NET ANCHOR PLATES CORRODED.  REPLACED 3 EA CARGO NET ANCHOR PLATES IAW SRM 51-41-02.
